Numerical reconstruction of an inhomogeneity in an elliptic equation

Bin-Mohsin, B and Lesnic, D (2014) Numerical reconstruction of an inhomogeneity in an elliptic equation. Inverse Problems in Science and Engineering, 22 (1). 184 - 198. ISSN 1741-5977

Abstract

Metadata

Authors/Creators:
  • Bin-Mohsin, B
  • Lesnic, D
Keywords: elliptic equation; inhomogeneity; inverse problem; method of fundamental solutions; regularization
Dates:
  • Published: 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Nov 2014 15:43
Last Modified: 04 May 2015 11:55
Published Version: http://dx.doi.org/10.1080/17415977.2013.823419
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/17415977.2013.823419

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics